Moduli of self-dual metrics on complex hyperbolic manifolds
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 133-140
Published online March 1, 2002
Jaeman Kim
Sogang University
Abstract : On compact complex hyperbolic manifolds of complex dimension two, we show that the dimension of the space of infinitesimal deformations of self-dual conformal structures is smaller than that of the deformation obstruction space and that every self-dual metric with covariantly constant Ricci tensor must be a standard one upto rescalings and diffeomorphisms.
Keywords : infinitesimal deformations, self-dual conformal structures, compact complex hyperbolic manifolds, deformation obstruction space, covariantly constant Ricci tensor
MSC numbers : 51M10, 53A30, 53C24, 53C28, 53C56
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd